# SDR AALA202108230089

- Difficulty date: August 2, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 18,351 hours, 2,047 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Broken
- Location: L3 Door Bustle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR SLIDE BUSTLE FWD LATCH BROKEN. **SUPPLEMENTAL REPORT: REPLACED LATCH WITH NEW IAW AMM 52-11-24, OPS CHECK GOOD.** (CLOSED)
